# SDR 9724279603

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SEAT 13 EMERGENCY PATHWAY LIGHT INOPERATIVE.  MAINTENANCE RESEATED CONNECTOR UNDER SEAT LEG, OPERATIONAL CHECK OK.
